Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 209, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Sep 28, 2021, 3:09 PM PDT. It took effect at Sep 29, 2021, 3:00 AM PDT. It was in force for 8 min.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2021, 3:09 PM PDT (22:09 UTC)
- In effect from
- Sep 29, 2021, 3:00 AM PDT
- Expired
- Sep 29, 2021, 3:08 AM PDT
- In force
- 8 min
- Issued by
- NWS Seattle, WA
The text
As transmitted.
869 WHUS76 KSEW 282209 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 309 PM PDT Tue Sep 28 2021 PZZ132-290615- /O.CAN.KSEW.SC.Y.0208.000000T0000Z-210929T0600Z/ /O.UPG.KSEW.GL.A.0042.210929T1600Z-210930T0600Z/ /O.NEW.KSEW.GL.W.0064.210929T1300Z-210930T0600Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 309 PM PDT Tue Sep 28 2021 ...GALE WARNING IN EFFECT FROM 6 AM TO 11 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southeast winds 25 to 35 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 6 AM to 11 PM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ131-290615- /O.CAN.KSEW.SC.Y.0208.000000T0000Z-210929T0600Z/ /O.NEW.KSEW.SC.Y.0209.210929T1000Z-210930T0600Z/ Central U.S. Waters Strait Of Juan De Fuca- 309 PM PDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 11 PM PDT WEDNESDAY... * WHAT...East winds 15 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...From 3 AM to 11 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-290615- /O.CAN.KSEW.SC.Y.0208.000000T0000Z-210929T1600Z/ /O.NEW.KSEW.SC.Y.0209.210929T1000Z-210930T0600Z/ Admiralty Inlet- 309 PM PDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 11 PM PDT WEDNESDAY... * WHAT...Southeast winds 20 to 30 kt. * WHERE...Admiralty Inlet. * WHEN...From 3 AM to 11 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-290615- /O.EXP.KSEW.SC.Y.0208.000000T0000Z-210928T2200Z/ /O.NEW.KSEW.SC.Y.0209.210929T1000Z-210930T0600Z/ Puget Sound and Hood Canal- 309 PM PDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 11 PM PDT WEDNESDAY... * WHAT...South winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...From 3 AM to 11 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-290615- /O.EXT.KSEW.SC.Y.0208.000000T0000Z-210929T1300Z/ /O.UPG.KSEW.GL.A.0042.210929T1600Z-210930T0600Z/ /O.NEW.KSEW.GL.W.0064.210929T1300Z-210930T0600Z/ Northern Inland Waters Including The San Juan Islands- 309 PM PDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 11 PM PDT WEDNESDAY... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt. For the Small Craft Advisory, south winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...For the Gale Warning, from 6 AM to 11 PM PDT Wednesday. For the Small Craft Advisory, until 6 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-170-173-176-290615- /O.EXT.KSEW.SC.Y.0208.000000T0000Z-210929T1000Z/ /O.UPG.KSEW.GL.A.0042.210929T1600Z-210930T0600Z/ /O.NEW.KSEW.GL.W.0064.210929T1000Z-210930T0300Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 309 PM PDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 8 PM PDT WEDNESDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt and seas 7 to 11 ft at 12 seconds. For the Small Craft Advisory, south winds 20 to 30 kt and seas 9 to 14 ft at 12 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...For the Gale Warning, from 3 AM to 8 PM PDT Wednesday. For the Small Craft Advisory, until 3 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ110-290615- /O.EXT.KSEW.SC.Y.0208.000000T0000Z-210929T1200Z/ Grays Harbor Bar- 309 PM PDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...Rough bar conditions. Combined seas 11 to 13 feet with breakers likely this evening subsiding to 7 to 9 feet Wednesday morning. * WHERE...Grays Harbor Bar. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ PZZ130-290615- /O.EXT.KSEW.SC.Y.0207.000000T0000Z-210930T0600Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 309 PM PDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT WEDNESDAY... * WHAT...Southeast wind 15 to 25 knots developing early Wednesday morning. Seas 9 to 12 ft at 14 seconds subsiding overnight tonight. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 11 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
2 follow-up statements
741 WHUS76 KSEW 290342 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 842 PM PDT Tue Sep 28 2021 PZZ133-291145- /O.CON.KSEW.SC.Y.0208.000000T0000Z-210929T1300Z/ /O.CON.KSEW.GL.W.0064.210929T1300Z-210930T0600Z/ Northern Inland Waters Including The San Juan Islands- 842 PM PDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 11 PM PDT WEDNESDAY... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt. For the Small Craft Advisory, south winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...For the Gale Warning, from 6 AM to 11 PM PDT Wednesday. For the Small Craft Advisory, until 6 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-170-173-176-291145- /O.CON.KSEW.SC.Y.0208.000000T0000Z-210929T1000Z/ /O.CON.KSEW.GL.W.0064.210929T1000Z-210930T0300Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 842 PM PDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 PM PDT WEDNESDAY... * WHAT...For the Gale Warning, south winds 30 to 40 kt and seas 7 to 11 ft at 12 seconds. For the Small Craft Advisory, south winds 20 to 30 kt and seas 8 to 12 ft at 12 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...For the Gale Warning, from 3 AM to 8 PM PDT Wednesday. For the Small Craft Advisory, until 3 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ132-291145- /O.CON.KSEW.GL.W.0064.210929T1300Z-210930T0600Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 842 PM PDT Tue Sep 28 2021 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 11 PM PDT WEDNESDAY... * WHAT...Southeast winds 25 to 35 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 6 AM to 11 PM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ110-291145- /O.CON.KSEW.SC.Y.0208.000000T0000Z-210929T1200Z/ Grays Harbor Bar- 842 PM PDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...Combined seas 11 to 13 feet with breakers likely this evening subsiding to 7 to 9 feet Wednesday morning. Bar conditions rough this evening, becoming moderate early Wednesday morning. Maximum ebb currents will occur around 1015 PM tonight and 1130 AM Wednesday morning. * WHERE...Grays Harbor Bar. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ PZZ130-291145- /O.CON.KSEW.SC.Y.0207.000000T0000Z-210930T0600Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 842 PM PDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 11 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-134-135-291145- /O.CON.KSEW.SC.Y.0209.210929T1000Z-210930T0600Z/ Central U.S. Waters Strait Of Juan De Fuca-Admiralty Inlet- Puget Sound and Hood Canal- 842 PM PDT Tue Sep 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 PM PDT WEDNESDAY... * WHAT...Southeast winds 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca, Admiralty Inlet and Puget Sound and Hood Canal. * WHEN...From 3 AM to 11 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
726 WHUS76 KSEW 291008 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 308 AM PDT Wed Sep 29 2021 PZZ131-291815- /O.CAN.KSEW.SC.Y.0209.000000T0000Z-210930T0600Z/ /O.NEW.KSEW.SC.Y.0210.210929T1900Z-210930T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- 308 AM PDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM PDT THURSDAY... * WHAT...East winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...From noon today to 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-291115- /O.CAN.KSEW.SC.Y.0209.000000T0000Z-210930T0600Z/ Puget Sound and Hood Canal- 308 AM PDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds forecasted to be 20 knots or less. $$ PZZ150-153-156-170-173-176-291815- /O.EXP.KSEW.SC.Y.0208.000000T0000Z-210929T1000Z/ /O.EXT.KSEW.GL.W.0064.000000T0000Z-210930T0600Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 308 AM PDT Wed Sep 29 2021 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...South winds 25 to 35 kt and seas 8 to 12 ft at 10 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ134-291815- /O.UPG.KSEW.SC.Y.0209.000000T0000Z-210930T0600Z/ /O.EXB.KSEW.GL.W.0064.210929T1300Z-210930T1200Z/ Admiralty Inlet- 308 AM PDT Wed Sep 29 2021 ...GALE WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...Southeast winds 25 to 35 kt. * WHERE...Admiralty Inlet. * WHEN...Until 5 AM PDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-291815- /O.CON.KSEW.SC.Y.0208.000000T0000Z-210929T1300Z/ /O.EXT.KSEW.GL.W.0064.210929T1300Z-210930T1200Z/ Northern Inland Waters Including The San Juan Islands- 308 AM PDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... ...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt. For the Small Craft Advisory, southeast winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...For the Gale Warning, until 5 AM PDT Thursday. For the Small Craft Advisory, until 6 AM PDT early this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ132-291815- /O.EXT.KSEW.GL.W.0064.210929T1300Z-210930T1200Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 308 AM PDT Wed Sep 29 2021 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...Southeast winds 25 to 35 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ110-291815- /O.EXT.KSEW.SC.Y.0208.000000T0000Z-210930T1200Z/ Grays Harbor Bar- 308 AM PDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...Combined seas 10 or 11 feet. Bar conditions rough. Maximum ebb currents will occur around 1130 AM and 1145 PM today. * WHERE...Grays Harbor Bar. * WHEN...Until 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ PZZ130-291815- /O.EXT.KSEW.SC.Y.0207.000000T0000Z-210930T1200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 308 AM PDT Wed Sep 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... * WHAT...Southeast winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 2:52 PM PDT, 17 minutes earlier.
Area forecast discussion, Sep 28, 2:52 PM PDT, 17 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
252 PM PDT Tue Sep 28 2021
.SYNOPSIS...Showers remain active across the area this afternoon.
The chance of thunderstorms remains through the rest of the day. A
frontal system will begin to make its way through the area
Wednesday. This system will bring breezy conditions followed by
widespread rain. Once the system moves through weather will be
fairly quiet for the weekend and for the early part of next week.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY/...Showers persist throughout
the region today as onshore flow persists. Moderate to heavy rain
is expected to occur beneath some of these showers. Areas beneath
the Puget Sound Convergence Zone are more likely to see more
persistent rain showers and possibly some thunderstorms. The PSCZ
is not expected to remain mostly stationary over the Everett (and
eastward) area. A frontal system will begin to make its way
towards the area Wednesday. As this system approaches winds will
begin to pick up starting at the coast in the morning and
progressing inland throughout the day. As is usually the case
areas directly along the coast and the San Juans and Western
Whatcom county are expected to experience the highest winds. With
SE winds being somewhat channeled through the Salish Sea winds
at the San Juans and W. Whatcom are expected to reach Advisory
level. Rain is not expected to move into the area until late
Wednesday/early Thursday. Rain will gradually taper off late
Thursday with mostly dry conditions and clearing conditions
expected for Friday.
Butwin
.LONG TERM /SATURDAY THROUGH TUESDAY/...A dry weekend is expected
as an area of high pressure moves into the area. There is a
chance of some increased cloudiness starting Saturday as a
shortwave disturbance moves through British Colombia. We will
begin to enter a bit of an unsettled weather pattern at the start
of the work week, with ensembles showing signs of some weak
disturbances moving through the area. Mostly dry conditions are
expected at this time.
Butwin
&&
.AVIATION...Westerly flow aloft continues with a moist and
somewhat unstable air mass in place over Western Washington. Areas
of MVFR in scattered shower activity will gradually decrease and the
air mass will stabilize this evening. Mostly VFR conditions expected
overnight as the next in a series of frontal systems approaches the
region. MVFR ceilings in rain will spread onto the coast by mid
morning with ceilings deteriorating across the interior of Western
Washington Wednesday afternoon as rain develops.
KSEA...VFR ceilings with scattered showers decreasing this evening.
Ceilings deteriorate again Wednesday afternoon as rain increases
with the next frontal system. A developing convergence zone this
afternoon and evening is expected to remain well north of the
terminal. Breezy S/SW surface winds will ease this evening and
become southeasterly on Wednesday morning. 27
&&
.MARINE...A warm front will lift northward across the coastal
waters overnight tonight. A trailing cold front associated with a
sub 980 millibar surface moving toward Haida Gwaii will sweep across
the waters late Wednesday night into Thursday morning. This frontal
system is expected to generate gales across the coastal waters, the
northern inland waters, and the east entrance to the strait with
small craft advisory winds expected all other waters. Winds will
ease across the waters by later Thursday as surface ridging rebuilds
across the area in the wake of the front. Quieter conditions are
expected Friday into the weekend as a ridge over the coastal waters
gradually progresses inland.
A mix of wind wave and swell will keep coastal seas near or above 10
feet into Friday before subsiding this weekend. 27
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Gale Watch from Wednesday morning through Wednesday evening for
Coastal Waters From Cape Flattery To James Island 10 To 60
Nm-Coastal Waters From Cape Flattery To James Island Out 10
Nm-Coastal Waters From James Island To Point Grenville 10
To 60 Nm-Coastal Waters From James Island To Point
Grenville Out 10 Nm-Coastal Waters From Point Grenville To
Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
Grenville To Cape Shoalwater Out 10 Nm-East Entrance U.S.
Waters Strait Of Juan De Fuca-Northern Inland Waters
Including The San Juan Islands.
Small Craft Advisory until 5 AM PDT Wednesday for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From Cape Flattery To James Island Out 10 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville Out 10
Nm-Coastal Waters From Point Grenville To Cape Shoalwater
10 To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm-West Entrance U.S. Waters Strait Of
Juan De Fuca.
Small Craft Advisory until 1 AM PDT Wednesday for Grays Harbor
Bar.
Small Craft Advisory until 11 PM PDT this evening for Central
U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
Waters Strait Of Juan De Fuca.
Small Craft Advisory until 9 AM PDT Wednesday for Admiralty
Inlet-Northern Inland Waters Including The San Juan Islands.
Small Craft Advisory until 3 PM PDT this afternoon for Puget
Sound and Hood Canal.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 2:48 AM PDT | Gale Watch | SEW | 12 hr | |
| Sep 28, 2:56 PM PDT | Wind Advisory | SEW | San Juan | 39 hr |
| Sep 28, 3:09 PM PDT | Gale Warning | SEW | 38 hr |
Nearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.